# SDR CALA0800749

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STATION 360 FRAME CRACKED BETWEEN S-8 AND S-9 LT AIR CONDITIONING (A/C) BRACKET INBOARD HOLE.  REPAIRED CRACKED FRAME AT BODY STATION 360 BETWEEN S-8 AND S-9 LEFT PER PACE EA647-53-001CAL AND EC/RA 5310-04812.
